| Model Number |
24950J |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor caught fire and the base was destroyed but the reader was intact.No troubleshooting was taken.Patient discarded the damaged base but still had the receiver.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.